# SDR QXEA0200625

- Difficulty date: March 27, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 9,920 hours, 13,975 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Arm
- Condition: Gouged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- GOUGES ON FACE OF TRAILING ARM ON NOSE LANDING GEAR.  REPAIRED IAW DHC-8 SRM 32-20-01 AND RD 8-32-289.
